# SDR REXA2022102600915

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Channel
- Part number: CN6242048201
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANS-COWL LATCH COAMING CHAFED. LATCH DOOR AFT C CHANNEL PN: CN624-2048-201 CRACKED AND GOUGED BEYOND LIMITS. REPLACE.   LOCATED AND DRILLED NEW SERVICEABLE PART P/N CN624-2048-201  IAW CRJ700 SRM 51-41-11-001-001-A01 AND INSTALLED  IAW CRJ700 SRM 51-42-13-001-001-A01 AND 51-42-06-001-001-A01.
